# SDR REXA2016051800964

- Difficulty date: May 18, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 25,275 hours, 23,262 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FITTING ON PILOT SIDE WINDOW POST LOWER END IS CRACKED.  REMOVED TAPE.  AFT FITTING ON PILOT SIDE WINDOW POST LOWER END R & R IAW SRM 51-42-21.  PART 601R33235-3.
